# SDR FDEA2020040110644

- Difficulty date: March 31, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 73,019 hours, 15,487 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 3262154
- Part serial: 0250
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 26,816 hours, 10,375 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

PDIS  572     30-20  5311     31MAR20  CGN  OPEN  U  LOGPAGES:3248069  ON TAKE OFF RECEIVED LEVEL 1 "ENG 2 ANTI-ICE OFF"  WITH A DISAGREE LIGHT. THIS WAS WITH ENG #2  ANTI-ICE VALVE SELECTED ON. SWITCHED THE VALVE OFF  AND RECEIVED A LEVEL 1 "ENG 2 ANTI-ICE DISAG"  DUMPED 15 K SHUTDOWN ENG #2   SHGN 31MAR20 15:36   CGN                                                      REMOVED AND REPLACED #2 ENGINE ANTI ICE VALVE AS PER AMM 30-22-01-4-1. ITEM REMAINS   OPEN. TEST TO BE CARRIED OUT.                                                             FACT 31MAR20 16:50   CGN                                                      CARRIED OUT #2 ENGINE/INSPECTION AND POST- WINDMILL INSPECTION IAW AMM 72-00-05-6-1. RAN #2   ENG IAW MD-11 JRH. ALSO ACCOMPLISHED #2 ENG NOSE COWL ANTI-ICE TEST DURING ENGINE   OPERATION, ALL PARAMETERS NORMAL. A/C OK TO CONTINUE SERVICE.
